# SDR FDEA201102170594

- Difficulty date: February 17, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N926FD
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- Aircraft time: 88,606 hours, 33,011 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Gouged
- Location: Bs 418-440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 418-440, RBL 45, SEAT TRACK GOUGED.  BLENDED AREA AND CHECKED LIMITS IAW SRM 53-00-52. ORIGINAL MATERIAL WAS .053", AFTER REWORKIS .047", LOSS WAS .060", FOUND OUT OF LIMITS IAW SRM 53-00-52, FIG 101, DETAIL 1.  REMOVED SEAT TRACK AT BS 418-440, RBL 45, IAW SRM 51-40-02. FABRICATED NEW SEAT TRACK FROM PN BAC 1520-792, BATCH NR 1904663, IAW SRM 53-10-52, FIG 1, DETAIL 2.   INSTALLED NEW SEAT TRACK AT BS 418-440, RBL 45, IAW SRM 51-40-02. NEW PART, PART- MARKED FX141N5131 IAW SOPM 20-50-10.  MAJOR REPAIR
